# SDR BB07106

- Difficulty date: December 30, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 72,899 hours, 31,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLOOR LEVEL LIGHT AT ROW 8L BROKEN.  REPLACED LIGHT ASSEMBLY.
